RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 6, Pages 1326–1337 (Mi izv1577)  

This article is cited in 1 scientific paper (total in 1 paper)

Pseudoforms with negative curvature on $\mathbf{CP}_n$

V. A. Babets


Abstract: The author constructs a pseudoform with negative holomorphic sectional curvature on $\mathbf{CP}_n$ less $2n+1$ hyperplanes in general position.
Bibliography: 7 titles.

Full text: PDF file (932 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:3, 677–688

Bibliographic databases:

UDC: 513.73
MSC: Primary 32H20; Secondary 32H30, 53C35
Received: 25.10.1984

Citation: V. A. Babets, “Pseudoforms with negative curvature on $\mathbf{CP}_n$”, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986), 1326–1337; Math. USSR-Izv., 29:3 (1987), 677–688

Citation in format AMSBIB
\Bibitem{Bab86}
\by V.~A.~Babets
\paper Pseudoforms with negative curvature on~$\mathbf{CP}_n$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 6
\pages 1326--1337
\mathnet{http://mi.mathnet.ru/izv1577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883164}
\zmath{https://zbmath.org/?q=an:0624.32016}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 3
\pages 677--688
\crossref{https://doi.org/10.1070/IM1987v029n03ABEH000988}


Linking options:
  • http://mi.mathnet.ru/eng/izv1577
  • http://mi.mathnet.ru/eng/izv/v50/i6/p1326

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Babets, “Pseudoforms with negative curvature on $\mathbf{CP}_n$. II”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 119–125  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:110
    Full text:46
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019